Volume 5, Number 3 (9-2005)                   IJPR 2005, 5(3): 135-144 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

B. Nasr Esfahani, S. Dehdashti, M. Eshaghi. Scattering of electromagnetic waves by a traversable wormhole. IJPR. 2005; 5 (3) :135-144
URL: http://ijpr.iut.ac.ir/article-1-224-en.html

Abstract:   (15846 Views)

  Replacing the wormhole geometry with an equivalent medium using the perturbation theory of scattering and the Born approximation, we have calculated the differential scattering cross section of electromagnetic waves by a traversable wormhole. It is shown that scattering at long wavelenghts can essentially distinguish wormhole from ordinary scattering object. Some of the zeros of the scattering cross section are determined which can be used for estimating the radius of the throat of wormholes. The known result that in this kind of scattering the linear polarization remains unchanged is verified here.

Full-Text [PDF 329 kb]   (2903 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف